# SDR DALA2016070705237

- Difficulty date: July 6, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 42,295 hours, 28,311 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FASTENER LOOSE FROM THE APEX OF BS 2FS 52.267, 4 ROWS DOWN.  OUT OF LIMITS.  REPAIRED IAW DWG SG 9550004 AND SRM 55-03.
